# SDR AALA201701049009

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 30,995 hours, 4,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EXIT SIGN COVER LENS FELL OFF ABOVE 3R DOOR. MAINTENANCE REINSTALLED LENS COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
